On a class of non linear Schrödinger equations. III. Special theories in dimensions 1, 2 and 3

J. Ginibre; G. Velo

Annales de l'I.H.P. Physique théorique (1978)

  • Volume: 28, Issue: 3, page 287-316
  • ISSN: 0246-0211

How to cite

top

Ginibre, J., and Velo, G.. "On a class of non linear Schrödinger equations. III. Special theories in dimensions 1, 2 and 3." Annales de l'I.H.P. Physique théorique 28.3 (1978): 287-316. <http://eudml.org/doc/75982>.

@article{Ginibre1978,
author = {Ginibre, J., Velo, G.},
journal = {Annales de l'I.H.P. Physique théorique},
keywords = {Nonlinear Schrödinger Equations},
language = {eng},
number = {3},
pages = {287-316},
publisher = {Gauthier-Villars},
title = {On a class of non linear Schrödinger equations. III. Special theories in dimensions 1, 2 and 3},
url = {http://eudml.org/doc/75982},
volume = {28},
year = {1978},
}

TY - JOUR
AU - Ginibre, J.
AU - Velo, G.
TI - On a class of non linear Schrödinger equations. III. Special theories in dimensions 1, 2 and 3
JO - Annales de l'I.H.P. Physique théorique
PY - 1978
PB - Gauthier-Villars
VL - 28
IS - 3
SP - 287
EP - 316
LA - eng
KW - Nonlinear Schrödinger Equations
UR - http://eudml.org/doc/75982
ER -

References

top
  1. [1] J. Ginibre, G. Velo, On a class of non linear Schrödinger equations. I. The Cauchy problem, general case. J. Funct. Anal., in press. Zbl0396.35028
  2. [2] J. Ginibre, G. Velo, On a class of non linear Schrödinger equations. II. Scattering theory, general case. J. Funct. Anal., in press. Zbl0396.35029
  3. [3] J.E. Lin, W. Strauss, J. Funct. Anal., in press. 
  4. [4] J.B. Baillon, T. Cazenave, M. Figueira, C. R. Acad. Sci. Paris, t. 284, 1977, p. 869-872. Zbl0349.35048MR433025

Citations in EuDML Documents

top
  1. G. Perelman, Stability of solitary waves for nonlinear Schrödinger equation
  2. Cédric Galusinski, A singular perturbation problem in a system of nonlinear Schrödinger equation occurring in Langmuir turbulence
  3. Jean Bourgain, On nonlinear Schrödinger equations
  4. Cédric Galusinski, A singular perturbation problem in a system of nonlinear Schrödinger equation occurring in Langmuir turbulence
  5. Galina Perelman, Asymptotic stability of solitary waves for nonlinear Schrödinger equations
  6. Galina Perelman, On the blow up phenomenon for the critical nonlinear Schrödinger equation in 1D
  7. Nakao Hayashi, Tohru Ozawa, Scattering theory in the weighted L 2 ( n ) spaces for some Schrödinger equations
  8. Nakao Hayashi, Yoshio Tsutsumi, Scattering theory for Hartree type equations
  9. Jean Ginibre, Théorie de la diffusion pour des équations semi linéaires

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.